MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWERPICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. POWERPICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number CK000187B
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Setting up sterile field for picc insertion it was found that the lidocaine ampule that is in the sealed picc kits was empty, the neck of the ampule as well as the plastic safety cover were missing.Due to concern about glass fragments and missing lidocaine, entire kit was thrown away and a whole new insertion kit was opened.

Brand Name
POWERPICC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key13558886
Report Number13558886
Device Sequence Number4195070
Product Code LJS
UDI-Device Identifier00801741101847
UDI-Public(01)00801741101847
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/31/2022
Report Date (Section F) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCK000187B
Device Catalogue NumberCK000187B
Device Lot Number21OBA746
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA01/31/2022